Doctors Lounge - Psychiatry Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Psychiatric Topics
Question: mirtazapinedrug_side effects
|suna - Tue Sep 29, 2009 2:21 am||
although my doctor prescribed it for me for 2 weeks yet,iam fearing of possibility of genetic side effects or any long term effects due toit.iwant to know this as i forgotten to ask my doctor .pl can i know this.
|Faye Lang, RN, MSW - Sat Jul 17, 2010 8:19 pm||
I apologize that this response is so late. You likely have found your answers by now, but I'll provide information anyway. I hope it will be useful to you and/or to others who may read the post.
Mirtazapine is not known to cause any genetic disturbance in the person taking the medication. If the person becomes pregnant, the doctor should be notified immediately; the doctor also needs to know if the person is breastfeeding. It is extremely important to avoid alcohol while taking this medication, and it should always be taken exactly as it is prescribed. Do not take other drugs without your doctor's knowledge and advice. If the medication makes you sleepy, don't drive or do hazardous activity. Also report infections or illnesses to your doctor while you are taking the medication.
I hope this is helpful! Good luck to all.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.